# SDR DXTA2025060403755

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N522QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0060
- Aircraft time: 8,110 hours, 5,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN EXIT SIGN/LIGHT: MAIN CABIN EXIT LIGHT ON THE BOTTOM LEFT REAR SIDE IS INOP. CORRECTIVE ACTION: REMOVED THE MAIN CABIN DOOR EXIT LIGHT AND FOUND IT NOT CONNECTED. COULD NOT LOCATE THE AIRFRAME CONNECTOR THROUGH THE MOUNTING HOLE IN THE INTERIOR. REMOVED THE LEATHER COVERING FROM THE AFT SIDE OF THE CABIN DOOR DIVIDER WALL. LOCATED THE AIRFRAME WIRING. ROUTED AS NEEDED. CONNECTED EXIT LIGHT. OPS CHECK GOOD. INSTALLED THE EXIT LIGHT. IAW CE680A MM 33-5CHJ0, CSPM 20-30-20
